JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHOW STABILITY OF CANONICAL GENUS 4 CURVES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHOW STABILITY OF CANONICAL GENUS 4 CURVES
Kim, Hosung;
  PDF(new window)
 Abstract
In this paper, we give sufficient conditions on a canonical genus 4 curve for it to be Chow (semi)stable.
 Keywords
moduli of curves;chow stability;
 Language
English
 Cited by
1.
Second Flip in the Hassett–Keel Program: Projectivity, International Mathematics Research Notices, 2016, rnw216  crossref(new windwow)
 References
1.
F. Catanese, M. Franciosi, K. Hulek, and M. Reid, Embeddings of curves and surfaces, Nagoya Math. J. 154 (1999), 185-220.

2.
S. Casalaina-Martin, D. Jensen, and R. Laza, The geometry of the ball quotient model of the moduli space of genus four curves, In Compact moduli spaces and vector bundles, 107-136, Contemp. Math., 564, Amer. Math. Soc., Providence. RI, 2012. crossref(new window)

3.
P. Deligne and D. Mumford, The irreducibility of the space of curves of given genus, Inst. Hautes Etudes Sci. Publ. Math. No. 36 (1969), 75-109.

4.
I. Dolgachev, Lectures on Invariant Theory, London Mathematical Society Lecture Note Series, 296, Cambridge University Press, Cambridge, 2003.

5.
R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, No. 52, Springer-Verlag, New York-Heidelberg, 1977.

6.
B. Hassett, Local stable reduction of plane curve singularities, J. Reine Angew. Math. 520 (2000), 169-194.

7.
B. Hassett and D. Hyeon, Log canonical models for the moduli space of curves: the first divisorial contraction, Trans. Amer. Math. Soc. 361 (2009), no. 8, 4471-4489. crossref(new window)

8.
B. Hassett and D. Hyeon, Log minimal program for the moduli space of stable curves: the first flip, Preprint, 2008

9.
B. Hassett, D. Hyeon, and Y. Lee, Stability computation via Grobner basis, J. Korean Math. Soc. 47 (2010), no. 1, 41-62. crossref(new window)

10.
D. Hyeon and Y. Lee, Stability of tri-canonical curves of genus two, Math. Ann. 337 (2007), no. 2, 479-488.

11.
D. Hyeon and Y. Lee, Stability of bicanonical curves of genus three, J. Pure Appl. Algebra 213 (2009), no. 10, 1991-2000. crossref(new window)

12.
D. Hyeon and I. Morrison, Stability of tails and 4-canonical models, Math. Res. Lett. 17 (2010), no. 4, 721-729. crossref(new window)

13.
A. Moriwaki, A sharp slope inequality for general stable fibrations of curves, J. Reine Angew. Math. 480 (1996), 177-195.

14.
D. Mumford, Stability of projective varieties, Enseignement Math. (2) 23 (1977), no. 1-2, 39-110.

15.
D. Mumford and J. Fogarty, Geometric Invariant Theory, Second edition. Ergebnisse der Mathematik und ihrer Grenzgebiete, 34, Springer-Verlag, Berlin, 1982.

16.
D. Schubert, A new compactification of the moduli space of curves, Compositio Math. 78 (1991), no. 3, 297-313.